# SDR SIMA20220902006

- Difficulty date: September 2, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000619
- Aircraft time: 14,990 hours, 9,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17065928001
- Condition: Corroded
- Location: Fr 87-88
- Component: Panel Shear-Ctl
- Component part number: 17065928001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: FR 87-88 CENTER SHEAR PANEL CORRODED (LEVEL 2 CORROSION)-C/A-: RAR CENTER SHEAR PANEL BETWEEN FR 87-88 IAW EMB-175 SRM 51-40-08.
